LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook



Tax deductible

The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

2016 LymeNet fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.
In the United States, your donations are tax deductible.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » can exercise increase herx. I feel so bad

 - UBBFriend: Email this page to someone!    
Author Topic: can exercise increase herx. I feel so bad
Tcoach1
Member
Member # 41477

Icon 1 posted      Profile for Tcoach1     Send New Private Message       Edit/Delete Post   Reply With Quote 
did some activity outside on Monday. Feeling really bad since then. so tired can hardly move around. Lymph score for first time came back slightly low.Thinking of stopping all abx for now...
Posts: 75 | From Tampa | Registered: Jul 2013  |  IP: Logged | Report this post to a Moderator
TF
Frequent Contributor (5K+ posts)
Member # 14183

Icon 1 posted      Profile for TF     Send New Private Message       Edit/Delete Post   Reply With Quote 
Lyme causes post-exertional fatigue/malaise.

I advise you to increase your detoxing instead of stopping treatment. However, if you are unbearably sick, you could stop abx for one or 2 days while you catch up on detoxing.

Drink lots and lots of lemon water, Alka Seltzer Gold with fresh lemon juice four times per day, glutathione if you have it, etc.

Don't be active again until this feeling is gone.

Posts: 9230 | From Maryland | Registered: Dec 2007  |  IP: Logged | Report this post to a Moderator
Brussels
Frequent Contributor (1K+ posts)
Member # 13480

Icon 1 posted      Profile for Brussels     Send New Private Message       Edit/Delete Post   Reply With Quote 
Never exercise more than what your body is able to.

That post-exertional malaise TF talks about is bad for everything, including your immune system.

The more fatigue = the less your immune system can kick in.

It is a myth you have to do lots of exercise due to lyme, in my opinion.

If your body takes exercise and you feel BETTER about 30 minutes after stopping exercise, do it! It will only do good.

If after 30 minutes rest, you feel drained: you overdid. It's an awful felling, sorry you are going through that.

I don't think it is herx (even though it could be).

Posts: 4090 | From Brussels | Registered: Oct 2007  |  IP: Logged | Report this post to a Moderator
Robin123
Moderator
Member # 9197

Icon 1 posted      Profile for Robin123     Send New Private Message       Edit/Delete Post   Reply With Quote 
Do you take magnesium? It's needed for cellular/muscular energy.
Posts: 11736 | From San Francisco | Registered: May 2006  |  IP: Logged | Report this post to a Moderator
Keebler
Honored Contributor (25K+ posts)
Member # 12673

Icon 1 posted      Profile for Keebler         Edit/Delete Post   Reply With Quote 
-
http://flash.lymenet.org/ubb/ultimatebb.php/topic/1/115275

Topic: post exertional malaise & Exercise Intolerance - Details
-

Posts: 44637 | From Tranquil Tree House in my dreams | Registered: Jul 2007  |  IP: Logged | Report this post to a Moderator
Tcoach1
Member
Member # 41477

Icon 1 posted      Profile for Tcoach1     Send New Private Message       Edit/Delete Post   Reply With Quote 
Interesting. I don't think it's a herx either but the fatigue I have lnow reminds me of my first Lyme days. I worked outside and I think it intinsified the abx. Even had a rash on skin that night. Really confused on where to go from here. Main issue is bed ridden fatigue. Went to walk in and all blood tests look good.
Posts: 75 | From Tampa | Registered: Jul 2013  |  IP: Logged | Report this post to a Moderator
TF
Frequent Contributor (5K+ posts)
Member # 14183

Icon 1 posted      Profile for TF     Send New Private Message       Edit/Delete Post   Reply With Quote 
Are you taking doxycycline or another antibiotic that can cause a rash when you are in the sun?

You need to read the package insert with any med and look out for the reaction to sun. Many meds cause sun sensitivity.

With you being in Tampa, you really have to be careful about this. Meds like doxy can cause you to get a horrendous chemical burn on your skin. It is unbelievable!

So, if you are on a med that interacts with the sun, stay out of the sun, wear gloves when driving (you can get the chemical burn through the windshield), and shield your face with a hat.

This is NOT a sunburn. There is no warning. You will feel like your hands are in a blowtorch, and you will not be able to stand hot or cold water on them. You can develop blisters. Nothing will get rid of the pain, not even narcotic pain killers.

So, check all your meds and be careful.

Posts: 9230 | From Maryland | Registered: Dec 2007  |  IP: Logged | Report this post to a Moderator
Tcoach1
Member
Member # 41477

Icon 1 posted      Profile for Tcoach1     Send New Private Message       Edit/Delete Post   Reply With Quote 
Actually reaction was under clothes. Went to er yesterday and blood work looked good. Only thing I can think is that The sun intensified the abx by either making me sick or causing herx or both. I was working and sweating. Dumb move.
Posts: 75 | From Tampa | Registered: Jul 2013  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

© 1993-2016 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to the Terms and Conditions.

Powered by UBB.classic™ 6.7.3


Home | Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Webmaster